# SDR CALA2023081802570

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 69,400 hours, 24,324 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED TRIP OFF LIGHT COMES ON DURING TAKEOFF LIGHT NO. 1 BLEED TRIP OFF DURING T/O. HAPPENED TWICE AT HIGH N1 ABOVE 90 PERCENT. CREW REPORTS BOTH ENGINE BLEEDS WERE CLOSED FOR HOT TAKEOFF -APU BLEED WAS ON ONLY. #1 ENGINE BLEED PRSOV LOCKED CLOSED IN REFERENCE TO MEL 3605A. FOUND PRSOV REF PRESSURE FLEX LINE FROM VALVE TO REGULATOR LEAKING, REF AMM 36-11-00-700-803. ACP HIGH POWER RUN ON ENGINES, BLEED PRESSURES WITHIN LIMITS AND NO BLEED TRIPS.
